advertisement
Question
Posted by: claudz | 2006/11/15

strange vaginal discharge

im 18 years old and just before i went on the pill,yasmin, for my skin,my vagina started discharging a whitish,very flowy (not very viscose) fluid.what could it be and what should i do toget rid of it?its very annoying and i constaly have to change underwear during the day, because they get wet from the discharge.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the discharge is not itchy or smelly, it may be normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Max | 2006/11/15

you need to use pantyliners, its probably your body reacting to that pill, since you didnt mention anything about the discharge being smelly, i dont think you should worry, but otherwise if you are really uncomfortable then you should go to the doctor.

Reply to Max

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement